# SDR 2013FA0000763

- Difficulty date: December 10, 2013
- Submitted: December 20, 2013
- Operation: General aviation
- Aircraft: N871AT
- Make and model: Piagio P180
- Aircraft serial: 1200
- Aircraft time: 612 hours
- Engine: Pwa PT6A66
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 70220100
- Part serial: B30103
- Condition: Inoperative
- Location: Pitch Trim
- Part time: 612 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION, THE  PRIMARY PITCH TRIM WAS NOT WORKING.  TRIM CLACKER WAS CLACKING BUT, THERE WAS NO MOVEMENT OF THE STABILIZER.   SWITCHED TO SECONDARY HORIZONTAL PITCH TRIM WHICH WAS OPERATIONAL.  MADE AN UNEVENTFUL LANDING. TROUBLESHOOTING REVEALED THE MOTOR IN THE STABILIZER ACTUATOR WOULD RUN WHEN THE PRIMARY TRIM SWITCH WAS SELECTED HOWEVER THE JACKSCREW WOULD NOT MOVE.  THE ACFT WAS RETURNED TO SERVICE AFTER REPLACING THE STABILIZER ACTUATOR WITH PN EM 4011-2.
